Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2014, 3:51 PM MDT for Pueblo County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 3:51 PM MDT (21:51 UTC)
- Expired
- Jun 6, 2014, 4:30 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:38 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS55 KPUB 062151
SVRPUB
COC101-062230-
/O.NEW.KPUB.SV.W.0050.140606T2151Z-140606T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 430 PM MDT
* AT 351 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
NORTHEAST OF GREENHORN MOUNTAIN...OR 19 MILES SOUTHWEST OF
PUEBLO...MOVING EAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLORADO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3793 10488 3811 10489 3817 10441 3790 10440
TIME...MOT...LOC 2151Z 267DEG 17KT 3803 10480
HAIL...1.25IN
WIND...60MPH
$$
KT2 follow-up statements
180 WWUS55 KPUB 062211 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 411 PM MDT FRI JUN 6 2014 COC101-062230- /O.CON.KPUB.SV.W.0050.000000T0000Z-140606T2230Z/ PUEBLO CO- 411 PM MDT FRI JUN 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR CENTRAL PUEBLO COUNTY... AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF SALT CREEK...OR 17 MILES SOUTH OF PUEBLO...MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... COLORADO CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3798 10480 3812 10480 3817 10441 3790 10440 TIME...MOT...LOC 2211Z 279DEG 22KT 3801 10459 HAIL...0.88IN WIND...60MPH $$ KT
047
WWUS55 KPUB 062220
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT FRI JUN 6 2014
COC101-062230-
/O.EXP.KPUB.SV.W.0050.000000T0000Z-140606T2230Z/
PUEBLO CO-
420 PM MDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PUEBLO COUNTY WILL
EXPIRE AT 430 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3798 10480 3812 10480 3817 10441 3790 10440
TIME...MOT...LOC 2219Z 267DEG 17KT 3801 10459
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:28 PM MDT, 23 minutes earlier.
Area forecast discussion, Jun 6, 3:28 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 328 PM MDT FRI JUN 6 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 328 PM MDT FRI JUN 6 2014 ...SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS... SOUTHEAST UPSLOPE FLOW HAS MAINTAINED DEW POINTS IN THE 50S ACROSS THE SOUTHEAST PLAINS THIS AFTERNOON AND WATER VAPOR LOOPS SUGGEST ANOTHER IMPULSE MOVING THROUGH WESTERLY FLOW ALOFT ACROSS THE AREA THIS AFTERNOON. THUS...SCATTERED THUNDERSTORMS A GOOD BET OVER THE MOUNTAINS AS AFTERNOON HEATING COMBINED WITH WEAK FORCING ALOFT MOVES IN. AS THESE MOVE EASTWARD INTO THE SOUTHEAST PLAINS AND ENCOUNTER CAPE VALUES OF 1500-2500 J/KG...EXPECT RAPID THUNDERSTORM INTENSIFICATION. DEEP LAYER SHEARS ON THE ORDER OF 40 KTS WILL BE SUFFICIENT FOR ISOLATED SUPERCELL THUNDERSTORMS. MAIN THREAT WILL BE LARGE HAIL UP TO 2.5 INCHES IN DIAMETER AND WIND GUSTS OVER 60 MPH. ALTHOUGH LOW LEVEL HELICITIES ARE NOT TERRIBLY HIGH WITH SFC WINDS MORE SOUTHERLY TODAY...STILL CAN'T RULE OUT AN ISOLATED TORNADO AS LCLS WILL BE LOWER AND THERE IS QUITE A BIT OF 0-3KM CAPE...WHICH COULD LOCALLY INTENSIFY SPIN UPS ALONG ANY BOUNDARIES. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY OF THE STRONGER STORMS TODAY. ALTHOUGH THE LATEST HRRR SUGGESTS THAT WALDO BURN SCAR (MOST VULNERABLE BURN SCAR TO RUN-OFF PROBLEMS) WILL GET MISSED...WITH ALL THE MOISTURE IN THE ATMOSPHERE...AN UNLUCKY STRIKE COULD CERTAINLY RESULT IN FLASH FLOODING. SAME WILL BE TRUE FOR THE OTHER BURN SCARS IN AND NEAR THE SOUTHEAST MOUNTAINS...SO THIS WILL HAVE TO BE WATCHED CLOSELY. THOSE IN AND NEAR THE BURN SCARS SHOULD MAINTAIN A HEIGHTENED AWARENESS OF THE WEATHER TODAY. ACTIVITY MARCHES EASTWARD DURING THE EVENING WITH MOST HIGH RES MODELS SHOWING ACTIVITY EAST OF THE AREA BY MIDNIGHT...THOUGH WAA OVER THE FRONTAL BOUNDARY TO THE SOUTH MAY KEEP GENERATING THUNDERSTORMS OVER THE SOUTHEAST PORTIONS OF THE AREA THROUGH EARLY SATURDAY MORNING. VERY DRY SFC DEW POINTS STILL IN PLACE ACROSS THE SOUTHWEST MOUNTAINS...SO THUNDERSTORM CHANCES ARE MUCH LOWER...THOUGH AN ISOLATED HIGH BASED THUNDERSTORM WILL BE POSSIBLE THROUGH THE EVENING HOURS. A FRONT MOVES THROUGH THE SOUTHEAST PLAINS TONIGHT THROUGH SATURDAY MORNING...AND MODEL SOUNDINGS SUGGEST MORE OF A CAP ACROSS THE SOUTHEAST PLAINS ON SATURDAY. HOWEVER...WITH THE UPPER TROF APPROACHING OUT WEST...ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE MOUNTAIN AREAS AND MOVE OFF INTO THE ADJACENT PLAINS. APPEARS HIGHEST CAPE AND BEST POTENTIAL FOR SEVERE WILL BE ALONG THE CO/NM BORDER TOMORROW...BUT 0-6KM SHEARS ARE STILL RUNNING AROUND 40 KTS...SO IF ENOUGH INSTABILITY CAN BE REALIZED IN AND NEAR THE SOUTHEAST MOUNTAINS...THEN THERE WILL BE A SEVERE THUNDERSTORM THREAT. GREATEST CONCERN THOUGH WILL BE POTENTIAL FOR HEAVY RAINFALL ON THE BURN SCARS. THIS RISK MAY ACTUALLY INCREASE FOR SATURDAY. WILL LET LATER SHIFTS GET A LOOK AT HIGH RES MODELS AND HOIST A FLASH FLOOD WATCH IF NECESSARY. MOISTURE WILL MOVE INTO THE SAN LUIS VALLEY AND PORTIONS OF THE WESTERN MOUNTAINS. THIS WILL MEAN A SLIGHTLY BETTER CHANCE FOR THUNDERSTORMS FOR THESE AREAS ON SATURDAY. -KT .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 328 PM MDT FRI JUN 6 2014 ...COOL AND UNSETTLED WEATHER SUNDAY WITH WARMER AND DRIER INTO MID WEEK... SATURDAY NIGHT-SUNDAY NIGHT...WESTERLY FLOW ALOFT SATURDAY NIGHT BECOMES MORE NORTHWEST SUNDAY AND SUNDAY NIGHT WITH A BROAD TROUGH MOVING ACROSS THE NORTHERN ROCKIES AND HIGH PLAINS AS UPPER RIDGING BUILDS INTO THE GREAT BASIN. COULD BE ANOTHER MCS ROLLING ACROSS THE FAR SE PLAINS THROUGH SATURDAY NIGHT WITH LOW LEVEL MOISTURE MOVING BACK ACROSS THE I-25 CORRIDOR AND EASTERN MTS SUNDAY MORNING. THIS LOOKS TO SET THE STAGE FOR ANOTHER ROUND OF STRONG TO SEVERE STORMS ACROSS THE EASTERN MTS AND PLAINS SUNDAY...WITH INCREASING UVV AHEAD OF PASSING NORTHERN ROCKIES SYSTEM. WITH AMPLE AVAILABLE MOISTURE AND INCREASING SOUTH TO SOUTHEAST LOW LEVEL WINDS ACROSS THE EASTERN PLAINS THROUGH THE DAY SUNDAY...COULD POSSIBLY SEE TRAINING STORMS ACROSS THE EASTERN MTS AND ESPECIALLY THE PIKES PEAK REGION WITH AN INCREASED THREAT OF FLASH FLOODING ACROSS THE SOUTHEASTERN COLORADO BURN SCARS. SHOULD SEE STORMS MOVING OUT ACROSS THE FAR SE PLAINS SUNDAY NIGHT WITH CLEARING SKIES FROM WEST TO EAST INTO MONDAY MORNING WITH SUBSIDENCE BEHIND PASSING TROUGH. MODELS CONTINUE TO INDICATE H7 TEMPS COOLING TO BETWEEN 4C AND 10C ACROSS THE AREA WITH THE PASSING TROUGH...LEADING TO A COOL DAY SUNDAY...WITH HIGHS SOME 5-15F BELOW SEASONAL AVERAGES AND COOL OVERNIGHT LOWS SUNDAY NIGHT. MONDAY-TUESDAY...A DRIER AND WARMER PATTERN SETS UP WITH UPPER LEVEL RIDGING BUILDING INTO THE STATE MONDAY AND FLATTENS ACROSS THE AREA TUESDAY BY MORE ENERGY MOVING ACROSS THE NORTHERN TIER OF STATES. WEDNESDAY-FRIDAY...PASSING NORTHERN TIER SYSTEM SENDS A BACKDOOR FRONT ACROSS EASTERN COLORADO WITH INCREASING LOW LEVEL MOISTURE AND MORE UNSETTLED WEATHER POSSIBLE WEDNESDAY AND THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 328 PM MDT FRI JUN 6 2014 SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND MOVE OFF INTO THE ADJACENT PLAINS DURING THE AFTERNOON. THESE THUNDERSTORMS WILL INTENSIFY RAPIDLY AS THEY MOVE INTO THE I-25 CORRIDOR WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WINDOW OF GREATEST THREAT WILL BE FROM 20Z TO 01Z FOR THE KCOS AND KPUB TERMINALS. THREAT WILL SHIFT EASTWARD THROUGH THE EVENING HOURS AND MAY CLEAR SOUTHEAST COLORADO BY 06Z. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT...BUT ARE LIKELY TO REMAIN TO THE EAST OF THE I-25 CORRIDOR. AREAS OF STRATUS WILL REDEVELOP ACROSS THE PLAINS TONIGHT WITH GENERALLY VFR CIGS EXPECTED FOR THE KCOS AND KPUB TERMINALS. THEY COULD BRIEFLY DROP INTO THE MVFR CATEGORY FOR KPUB TOWARDS MORNING. LOWER CIGS WILL BE POSSIBLE FARTHER EAST. SATURDAY WILL SEE CLOUDS PERSIST LONGER ACROSS THE SOUTHEAST PLAINS THEN ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND SPREAD EASTWARD ACROSS THE SOUTHEAST PLAINS. KALS WILL REMAIN VFR. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THIS AREA...BUT THESE ARE LESS LIKELY TO IMPACT THE TERMINAL. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Jun 6, 11:02 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1102 AM MDT FRI JUN 6 2014 COZ058>089-093>099-071715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1102 AM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE FORECAST TO RE-DEVELOP AROUND NOON OVER THE EASTERN MOUNTAINS. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS TO NEAR 50 MPH ARE EXPECTED INITIALLY AS STORMS DEVELOP. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. IF ONE OF THESE THUNDERSTORMS MOVES OVER THE WALDO CANYON BURN SCAR...FLASH FLOODING WILL BE POSSIBLE. THE THUNDERSTORMS WILL MOVE OFF THE MOUNTAINS AND SPREAD EAST ACROSS THE EASTERN COLORADO PLAINS THROUGH THE AFTERNOON. AS THEY MOVE EAST...THEY WILL STRENGTHEN WITH SEVERAL STRONG TO SEVERE STORMS LIKELY...WITH LARGE HAIL UP TO 2.5 INCHES IN DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE. THE THUNDERSTORM ACTIVITY WILL SHIFT EAST INTO KANSAS BY MIDNIGHT. ANOTHER ROUND OF SHOWER AND THUNDERSTORMS ACTIVITY WILL BE POSSIBLE ALONG THE KANSAS AND NEW MEXICO BORDERS LATE TONIGHT INTO SATURDAY MORNING. THE EXACT LOCATION OF DEVELOPMENT WILL DEPEND HIGHLY ON WHERE OUTFLOW BOUNDARIES RESIDE...WITH SMALL HAIL AND WIND GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A TROUGH OF LOW PRESSURE WILL DROP SOUTHEAST ACROSS THE REGION THIS WEEKEND INCREASING LOW LEVEL UPSLOPE FLOW ACROSS THE EASTERN MOUNTAINS AND PLAINS. THIS WILL BRING INCREASING SHOWERS AND THUNDERSTORMS TO THE REGION SATURDAY AND SUNDAY. AREAS FARTHER WEST WILL SEE LESS ACTIVITY BUT STILL SEE SOME SHOWERS AND THUNDERSTORMS. PRIMARY STORM THREATS OVER THE WEEKEND WILL INCLUDE HEAVY RAIN...FLOODING...LARGE HAIL AND LIGHTNING. THE FLOOD THREAT WILL BE GREATEST ON AREA BURN SCARS. HOWEVER...AREA STREAMS AND RIVERS SWOLLEN BY RECENT SNOWMELT WILL ALSO BE SUSCEPTIBLE. AFTER A DRYING TREND MONDAY THROUGH MOST OF WEDNESDAY...THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN WEDNESDAY NIGHT INTO THURSDAY AS A NEW WEATHER DISTURBANCE MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS ALL OF THE SOUTHEASTERN PLAINS THIS AFTERNOON AND TONIGHT. 31/23
In the hours before
Special weather statement, Jun 6, 2:54 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 254 PM MDT FRI JUN 6 2014 COZ081-082-084-085-062130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 254 PM MDT FRI JUN 6 2014 ...SPECIAL WEATHER STATEMENT... AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A WEAKENING THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING AT THIS POINT. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS ...MANITOU SPRINGS ...GREEN MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK... CASCADE...CHIPITA PARK AND CRYSTOLA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3882 10506 3900 10505 3900 10484 3880 10487 TIME...MOT...LOC 2053Z 272DEG 22KT 3891 10497 KT
Local storm report, Jun 6, 2:56 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 4 SSW BLACK FOREST 38.96N 104.73W
06/06/2014 M1.00 INCH EL PASO CO PUBLIC
&&
PJCLocal storm report, Jun 6, 2:58 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 7 S TRINIDAD 37.07N 104.51W
06/06/2014 M0.88 INCH LAS ANIMAS CO TRAINED SPOTTER
&&
MNLocal storm report, Jun 6, 3:04 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL AGUILAR 37.40N 104.65W
06/06/2014 M1.50 INCH LAS ANIMAS CO BROADCAST MEDIA
&&
PJCLocal storm report, Jun 6, 3:35 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 4 E SHERIDAN LAKE 38.47N 102.21W
06/06/2014 M1.75 INCH KIOWA CO TRAINED SPOTTER
&&
MAGNUSONLocal storm report, Jun 6, 3:51 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 7 SW BLENDE 38.16N 104.62W
06/06/2014 M1.25 INCH PUEBLO CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:13 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 5, 6:18 PM MDT | Special Weather Statement | PUB | Elbert | 27 min |
| Jun 5, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 51 min |
| Jun 5, 6:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 5, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 49 min |
| Jun 5, 7:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| Jun 5, 7:45 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 5, 8:04 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 5, 8:11 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
| Jun 5, 8:24 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 51 min |
| Jun 5, 8:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jun 5, 8:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jun 5, 8:42 PM MDT | Tornado Warning | PUB | Bent, Prowers | 33 min |
| Jun 5, 9:12 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 5, 9:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 5, 9:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 5, 9:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 5, 10:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 5, 10:04 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 5, 10:24 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 51 min |
| Jun 5, 11:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Jun 6, 12:13 AM MDT | Special Weather Statement | PUB | Prowers | 92 min |
| Jun 6, 2:30 AM MDT | Special Weather Statement | PUB | Elbert | 30 min |
| Jun 6, 12:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jun 6, 1:23 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 52 min |
| Jun 6, 1:32 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 43 min |
| Jun 6, 1:40 PM MDT | Special Weather Statement | PUB | Teller | 50 min |
| Jun 6, 1:55 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 6, 1:56 PM MDT | Tornado Warning | PUB | Las Animas | 34 min |
| Jun 6, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jun 6, 2:23 PM MDT | Tornado Warning | PUB | Las Animas | 37 min |
| Jun 6, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 6, 2:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jun 6, 2:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| Jun 6, 2:44 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 6, 2:52 PM MDT | Tornado Warning | PUB | Las Animas | 23 min |
| Jun 6, 2:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jun 6, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| Jun 6, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 52 min |
| Jun 6, 3:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 50 min |
| Jun 6, 3:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 50 min |
| Jun 6, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Jun 6, 3:17 PM MDT | Tornado Warning | PUB | Baca, Bent, Las Animas | 28 min |
| Jun 6, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 19 min |
| Jun 6, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Jun 6, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 45 min |
| Jun 6, 3:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 6, 4:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 46 min |
| Jun 6, 4:15 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 60 min |
| Jun 6, 4:17 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| Jun 6, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 27 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 6, 4:53 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jun 6, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jun 6, 5:44 PM MDT | Special Weather Statement | PUB | Kiowa | 91 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.